Saturday 9:00 am – 3:20 pm

February 17 2024

White Rock Christian Academy 2265 152nd St, Surrey, BC

BRITISH COLUMBIA GUILD OF ENGLISH HANDBELL RINGERS' ANNUAL YOUTH FESTIVAL

How the day works *Ring Out!* 2024 is geared towards students who are in grades four to twelve, who would like to improve their handbell ringing. Over past years we have had a large number of beginner ringers join in the fun at Ring Out! There will be handchimes and handbells available for beginners to learn ringing techniques. Come have fun meeting other BC youth ringers! The cost for registration is \$20 for students and \$15 for chaperones. Register by Friday February 9 — see instructions below for registering by mail, or by email with online payment.

Students are split into small levelled clinics twice, where they work with one of the clinicians on music of their level. All ringers come together twice during the day, for massed ringing rehearsals, where students will work on two pieces, one with each clinician.

Morning snacks and refreshments will be provided by BCGEHR, but please remember to **bring your own lunch**, waterbottle and gloves.

A concert will be offered for family, friends and the community at 3:00 p.m. It is usually about twenty minutes long. Donations will be accepted at the door for our **Student Bursary Fund**, which is used to help students attend provincial events (Spring Ring), or national Handbell Musicians of Canada events (Ringing Link). We hope you can join us!

Registration is due **Friday February 9, 2020**. Payment can be made by cheque (payable to BCGEHR) and mailed to the address below along with this completed registration form, or you can scan and email your registration form to the email address below and make your payment <u>online</u> through Paypal.

SCHEDULE

9:00 – 9:10 am Welcome & announcements in the HUB (Hall under the balcony).

9:10 – 10:25am

Levelled session 1: Level 1 and beginners are in the Junior Music Room. Level 2/3 are in the HUB.

> 10:25 – 10:45 am Snack, restroom break.

10:45 am – 12:10 pm

Massed Ring Session 1: All students in the HUB together. Students work with clinician 1 from 10:45- 11:25 (40 minutes), then switch. Students work with clinician 2 from 11:30–12:10 (40 minutes). Then announcements and dismiss for lunch.

> 12:15 – 12:45 pm Lunch and restroom break.

12:45 – 1:30 pm Leveled session 2: In the same room as the morning (45 minutes long).

1:30 – 2:25 pm Massed Ring Session 2: In the HUB (55 minutes). Students work with each clinician for 25 minutes.

> 2:30 – 2:50 pm Dress Rehearsal

3:00 –3:20 pm Informal Concert for parents in the HUB.`

Registration Form BCGEHR Youth Festival Saturday, February 17, 2024, 9:00 am – 3:20 pm

White Rock Christian Academy (Junior School Building)

2265 152nd St, Surrey, BC V4A 4P1

CLINICIANS Level 2 & 3 Ringers ROSEMARY BELL



Rosemary Bell taught secondary band, choir and orchestra as well as elementary music and band in the Burnaby School District for 35 years. Rosemary also directed school and district handbell choirs for 20 years. Currently retired from teaching, Rosemary sings in several choirs and also conducts Trinity Bells, an adult handbell choir based out of Trinity Presbyterian Church in Burnaby. She lives in New Westminster with

her husband and Gus the cat.

Beginner and Level 1 Ringers ELIZABETH ECKERT



Elizabeth Eckert has been directing handchime and handbell choirs since she first started teaching in 2006. Currently she teaches Kindergarten to grade 5 music at White Rock Christian Academy, is the director of the Junior Choir for grades three to five, and the Handbell Choir director for grades five to nine. Elizabeth has a love of both handbells and chimes, and a passion to share these musical instruments with her students. She has served on

Ring Ont

the board and been a frequent clinician for BCGEHR.

WHAT TO BRING, IF YOU HAVE THEM

Handbells, foams, mallets, gloves, cover cloths (if you are coming with a choir), and a bag lunch.

TO REGISTER

Fee: \$20 for students, \$15 for Chaperones

Return lower portion of form & cheque, payable to BCGEHR, by **February 9, 2024** to this address. Registration will be open at the door from 8:40 to 9:00 am **Registrar: Pamela Kennedy, Treasurer, 20505 118 Avenue, Maple Ridge, BC V2X 2M5 (478.908.0504)**

RING OUT! — BCGEHR YOUTH FESTIVAL

Registration Deadline: Friday, February 9, 2024 — mail this form with your cheque to Pamela Kennedy at address above, or scan the completed form to treasurer@bcgehr.com and make your payment online <u>here</u>.

First Name	Last Name		Ag	ge	Grade	
Address						
E-mail			Pł	ione		
Church or School	hurch or School			Director's Name		
Emergency contact and number (other than your home number)						
I've been ringing for	less than 1 year	□ 1–2 years	2–3 years	3 or more years	🗖 I'm a chaperone	
My preferred bell assignment is:						
I can bring (foams, h	andbells, handchime	s, mallets):				